# SDR CA991103030

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Wheel
- Part number: 23032280
- Condition: Failed
- Location: 2nd Stage
- Part time: 1,463 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MANUFACTURER UNABLE TO PROVIDE CONFIRMATION THAT THEY MANUFACTURED THIE S/N WHEEL SPECIFIED.  ITEM SENT TO M&M S.U.P.
